# SDR HEEA968097

- Difficulty date: October 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7128R
- Make and model: Bell 412
- Aircraft serial: 36007
- System (JASC): 3455 · Automatic Direction Finder (ADF) System
- Part: Receiver
- Part number: 066107700
- Condition: Malfunction
- Location: Cockpit Adf
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUTS IN AND OUT FREQUENCY AND CHANGES FREQUENTLY TO 808. WHEN UNIT IS VIBRATED, AUDIO CUTS OUT.  FOUND VCO COVER BENT IN AND TAPPING ON COVER CUTS AUDIO OUT.  REMOVED COVER AND STRAIGHTENED OUT.  REPAIRED.  VIBRATED AND COULD NOT GET AUDIO OUT AGAIN.  FOUND BFO AUDIO TO BE GARBLED.  REPLACED INTEGRATEDCIRCUIT I309 AND CAPACITOR C332.  REPAIRED.  BENCH CHECK GOOD.
